Record:   Prev Next
作者 Daskalopoulos, Georgios, 1963-
書名 On the singular set of harmonic maps into DM-complexes / Georgios Daskalopoulos, Chikako Mese
出版項 Providence, Rhode Island : American Mathematical Society, 2016
©2015
國際標準書號 9781470414603 (pbk. : acid-free paper)
1470414600 (pbk. : acid-free paper)
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA614.73 D37 2016    在架上    30340200546897
說明 v, 89 pages ; 26 cm
系列 Memoirs of the American Mathematical Society, 0065-9266 ; Vol. 239, no. 1129
Memoirs of the American Mathematical Society ; Vol. 239, no. 1129, 0065-9266
附註 Text in English
"Volume 239, number 1129 (first of 6 numbers), January 2016."
Includes bibliographical references
主題 Harmonic maps
Differentiable manifolds
Alt Author Mese, Chikako, 1968-
Record:   Prev Next